# SDR 03FDEA00349

- Difficulty date: March 25, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 58,479 hours, 25,995 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: ARH7024615
- Condition: Cut
- Location: Left Wing Slat
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING NR 7 SLAT EXTEND CABLE HAS ALL BUT ONE STRAND CUT AT O/B PULLY. FOUND ON   W/C 57SI5502-02 AND TRANSFERRED  TO N/R N00275.  REMOVED AND REPLACED NR 7 SLAT EXTEND CABLE, TENSIONED LT NR 7 SLAT EXTEND AND RETRACT CABLE AND OP'S CHECK GOOD, ALL   IAW M/M 27-80-00-5-2.
